# SDR SWAA2023080779898

- Difficulty date: July 18, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 72,372 hours, 43,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - CRACK ON STRINGER 24L BS 540 (MARKED)<[01] VERIFIED APPLICABILITY IAW SRM 53-30-03-01-1 AND SRM 53-00-03-1A-1;[02] THERE IS NO ALLOWABLE DAMAGE FOR FCB STRINGER CRACK AT BS 540 24L IAW SRM 53-00-03-1A-1. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 53-00-03-2R-1;[03] REMOVED FWD WTB FAIRING PNL 191CL IAW AMM 53-51-21-000-803;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[05] VERIFIED APPLICABILITY FOR STR 24L/H IAW SRM 53-00-03-2R-1 PAR 4. FIG 205;[06] CUTOUT AND REMOVED DAMAGE STRINGER SECTION BETWEEN BS 500D+12' TO BS 539 ON STR 24L IAW SRM 53-00-03-2R-1 PAR 4;STEPS A-B.LOCATED AND DRILLED NEW STRINGER SECTION AT FCB STR 24L/H BETWEEN BS 500D+12' TO BS 539 AND HAT SECTION BETWEEN BS 500D+5' TO BS 500D+19' AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS IAW SRM 53-00-03-2R-1 PAR 4;STEPS D - I; FIG 205; ;APPLIED PRIME ON REPAIR PARTS IAW SOPM 20-41-02. REQUEST OK TO INSTALL REPAIR PARTS.;[17] VERIFIED APPLICATION OF PRIME ON REPAIR PARTS; ONLY.;[18] REQUEST OKAY TO INSTALL STRINGER REPAIR.;COMPLETED INSTALLATION OF REPAIR PARTS IAW SRM 53-00-03-2R-1; PARA 4K-L  PARTIAL ON STEP 2; 3; 4;REJECTED STEP 3 OK TO INSTALL LANDING LIGHT DUE TO FOD AND CREATED STEP 5.;[24] COMPLETED STEP 5;[25] REQUEST OK TO INSTALL L/H RETRACTABLE LANDING LIGHT.;[26] INSTALLED L/H RETRACTABLE LANDING LIGHT PER AMM 33-42-02-960-802 INSTALLED PNL 191CL.; L/H RETRACTABLE LANDING LIGHT OPS CHECKED GOOD PER AMM 33-42-02-960-802.;[35] VERIFIED CORRECTIVE ACTION 34
